Heavy Rain, Duval
- When
- June 12, 11:00 PM EST to June 13, 11:00 PM EST
- Where
- Duval County, Duval
- Reported by
- TRAINED SPOTTER
- Coordinates
- 30.335, -81.648 (the zone’s center; the record gives no point)
46 inches of rainfall on June 13th.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
Storm spotter reported 3.46 inches of rainfall on June 13th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 12, 8:07 PM EST, 2 hours 53 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 907 PM EDT SUN JUN 12 2005 CONVECTION IS DYING OFF WITH THE LOSS OF DIURNAL HEATING AND EXPECT MOST IF NOT ALL WILL BE GONE BY MIDNIGHT. PLAN TO UPDATE THE ZONES ABOUT 10 PM OR SO. OTHERWISE...NO CHANGE. .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. MARINE...NONE. && PUBLIC...SANDRIK MARINE/FIRE WX...ZAPPE
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1153 AM EDT SUN JUN 12 2005 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-131000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1153 AM EDT SUN JUN 12 2005 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...LOCALLY HEAVY RAINFALL TODAY... ...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES... REMNANTS OF TROPICAL STORM ARLENE WILL CONTINUE TO PRODUCE BANDS OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA TODAY. THE MAIN CONCERN WITH THIS ACTIVITY WILL BE LOCALLY HEAVY RAINFALL. ADDITIONAL RAINFALL AMOUNTS WILL AVERAGE FROM 1 TO 3 INCHES...BUT LOCALLY HIGHER AMOUNTS ARE POSSIBLE...PARTICULARLY WHERE PERSISTENT BANDS MOVE OVER THE SAME AREA FOR A PROLONGED PERIOD OF TIME. HEAVIEST RAINFALL AMOUNTS ON SATURDAY OCCURRED OVER THE SUWANNEE VALLEY...EAST OF KEYSTONE HEIGHTS...AND OVER COASTAL SAINT JOHNS AND FLAGLER COUNTIES. THESE AREAS WILL BE THE MOST SUSCEPTIBLE TO LOCALIZED FLOODING TODAY. SWELL WILL CONTINUE TO SLOWLY SUBSIDE TODAY. HOWEVER...A MODERATE RISK OF RIP CURRENTS IS EXPECTED AT AREA BEACHES. SEE THE SURF ZONE FORECAST FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY... SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER...PLEASE RELAY REPORTS OF FLOODING TO THE NATIONAL WEATHER SERVICE. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. CARROLL/ENYEDI
The national radar mosaic for the moment the first event began.
1 heavy rain. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2005Every state in 2005This day in weather historyWarnings in Florida, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5453771.